MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.45965

Медицинская библиотека · Cureus · 2023

Acute Exfoliative Dermatitis/Erythroderma Secondary to Gliclazide.

Al-Badawi Saifaldeen, Ahmed Nada, Akber Mohammed

Клинический случайСтатьяПеревод в очереди

Аннотация

Erythroderma is a general term used to describe severe, intense skin inflammation. The condition is also known as exfoliative dermatitis when it is associated with exfoliation. Erythroderma has many causes, such as adverse drug eruption, dermatitis, psoriasis, pityriasis rubra pilaris, immunobullous disease, cutaneous T-cell lymphoma (Sézary syndrome), underlying systemic malignancy, graft versus host disease, and HIV infection. Many medications can cause erythroderma, including antibiotics, antiepileptics, angiotensin-converting enzyme (ACE) inhibitors, and sulfonamides. Here, we report a rare case of erythroderma secondary to gliclazide, an oral antidiabetic. This presentation is rare, as we found only one case report of gliclazide causing erythroderma in the literature. Erythroderma is considered a medical emergency requiring immediate diagnosis and prompt management; therefore, early intervention should start on suspicion without waiting for dermatologist confirmation, as this will significantly reduce the mortality and morbidity of this potentially life-threatening emergency.

Для цитирования: Al-Badawi Saifaldeen, Ahmed Nada, Akber Mohammed. Acute Exfoliative Dermatitis/Erythroderma Secondary to Gliclazide.. Cureus. 2023. DOI: 10.7759/cureus.45965.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.